# SDR MASA2016071912871

- Difficulty date: July 19, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 8,326 hours, 6,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LAMP AT ROW 12A SIDEWALL EXIT SIGN INOPERATIVE.  REPLACED THE LAMP.
